# SDR AALA202501109775

- Difficulty date: January 9, 2025
- Submitted: January 10, 2025
- Operation: Air carrier
- Aircraft: N180US
- Make and model: Airbus A321-211
- Aircraft serial: 1525
- Aircraft time: 76,679 hours, 29,620 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MAINTENANCE FOUND THE FLIGHT ATTENDANTS PANEL HAD A CAUTION LIGHT ILLMINATED AND A FAULT MESSAGE FOR DOOR BOTTLE EXIT LEFT. MAINTENANCE FOUND THE L3 DOOR DAMPER AND EMERGENCY OPERATION CYLINDER PRESSURE LOW AND SERVICED IT PER AMM 52-10-00.
